MAUDE Adverse Event Report: ARTHREX, INC. QUICKFIX SCREW; PLATE, FIXATION, BONE

ARTHREX, INC. QUICKFIX SCREW; PLATE, FIXATION, BONE
Catalog Number AR-8930-10
Health Effect - Clinical Code Reaction (2414)
Date of Event 03/01/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The device was not returned for evaluation but remained in the patient therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.Device history record review revealed nothing relevant to this event.The most likely cause of this type of event is a reaction of the patient to the material(s) implanted.Product directions for use warns of effects like foreign body and allergic-like reactions as well as infections both deep and superficial to the implant materials.Patient sensitivity to device materials must be considered prior to implantation.This is the first complaint of this type for this part/lot combination.If additional relevant information is received, a follow-up report will be submitted.Device remains in patient.
 
Event or Problem Description
It was reported by patient that she had surgery on her right foot (b)(6) 2012 for decompression, osteotomy and bunionectomy of her great toe and little toe.During the procedure the following parts were implanted: (b)(4) (lot 13578a) and (b)(4) (lot 16e4y).Patient reports that she has been having reaction symptoms since surgery which physician has been treating over the past several years.Patient reports blisters in the great toe area.Patient has a known nickel allergy.

Brand Name
QUICKFIX SCREW
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key5837687
Report Number1220246-2016-00314
Device Sequence Number1426469
Product Code HRS
UDI-Device Identifier00888867049147
UDI-Public00888867049147
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K052614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 07/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-8930-10
Device Lot Number135783A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2016
Initial Report FDA Received Date08/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;